Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A formula for the solution of the Navier-Stokes equations based on a method of Chorin


Author: J. Marsden
Journal: Bull. Amer. Math. Soc. 80 (1974), 154-158
MSC (1970): Primary 35Q10, 76D10; Secondary 58D10, 47D05
DOI: https://doi.org/10.1090/S0002-9904-1974-13398-7
MathSciNet review: 0395484
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. P. Bourguignon and H. Brezis, Remarks on the Euler equation (preprint). MR 344713
  • 2. H. Brezis and A. Pazy, Convergence and approximation of semigroups of nonlinear operators in Banach spaces, J. Functional Analysis 9 (1972), 63-74. MR 45 #2529. MR 293452
  • 3. P. R. Chernoff, Note on product formulas for operator semigroups, J. Functional Analysis 2 (1968), 238-242. MR 37 #6793. MR 231238
  • 4. A. J. Chorin, On the convergence of discrete approximations to the Navier-Stokes equations, Math. Comp. 23 (1969), 341-353. MR 39 #3724. MR 242393
  • 5. A. J. Chorin, Numerical study of slightly viscous flows, J. Fluid Mech. 57 (1973), 785-796. MR 395483
  • 6. T. E. Dushane, Convergence of a vortex method for solving Euler's equation, Math. Comp. 27 (1973), 719-728. MR 339675
  • 7. D. G. Ebin and J. E. Marsden, Groups of diffeomorphisms and the motion of an incompressible fluid, Ann. of Math. (2) 92 (1970), 102-163. MR 42 #6865. MR 271984
  • 8. O. A. Ladyženskaja, The mathematical theory of viscous incompressible flow, 2nd rev. ed., Nauka, Moscow, 1970; English transl., Gordon and Breach, New York, 1969. MR 42 #6442; 40 #7610. MR 254401
  • 9. J. E. Marsden, On product formulas for nonlinear semigroups, J. Functional Analysis 13 (1973), 51-74. MR 355682
  • 10. J. E. Marsden, Some fundamental properties of the solutions of the Euler and Navier-Stokes equations (in preparation).
  • 11. J. Marsden, D. Ebin and A. Fischer, Diffeomorphism groups, hydrodynamics and relativity, Proc. 13th biennial seminar of Canadian Math. Congress, ed. J. R. Vanstone, Montreal, Canada (1972), 135-279. MR 402808
  • 12. D. Ruelle and F. Takens, On the nature of turbulence, Comm. Math. Phys. 20 (1971), 167-192; ibid 23 (1971), 343-344. MR 44 #1297; 45 #1478. MR 284067

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35Q10, 76D10, 58D10, 47D05

Retrieve articles in all journals with MSC (1970): 35Q10, 76D10, 58D10, 47D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13398-7

American Mathematical Society